# SDR CA960327006

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 3242 · Brake
- Part: Torque Plate
- Part number: B302781
- Condition: Cracked
- Location: Top Pin Lt Brake
- Part time: 2,134 hours
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON INSPECTION THE TORQUE PLATE OF THE LEFT BRAKE WAS FOUND CRACKED.
